MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VALVE, AIR/WATER

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VALVE, AIR/WATER
Model Number OF-B121
Medical Device Problem Codes Unintended Movement (3026); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The valve is defective so the valve constantly insufflates air.This event occurred at the time of before use.There was no report of patient harm.
 
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Correction information g6: follow up #1 h2:if follow-up, what type? h3:device evaluated by manufacture, h6: coding changed based on the investigation result.From the reported content, it was determined that air was supplied to the body through the scope even if the valve was not closed with a finger because the air release path of the air supply valve was clogged.The clogged hole is an important part that is confirmed by visual inspection, is also used in functional inspection, and is not a structure that clogs due to initial failure.In addition, each of the above inspections is carried out on all products, so it is difficult to think of manufacturing errors.From the above, it was determined that some kind of object had become stuck due to handling at the facility.A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured pentax medical miyagi on 26-sep-2022 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 26-sep-2022.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
VALVE, AIR/WATER
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16275390
Report Number9610877-2023-00017
Device Sequence Number6766364
Product Code FDT
UDI-Device Identifier04961333070442
UDI-Public04961333070442
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K963056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B121
Device Lot Number0021092
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown